# SDR SWAA2013090619896

- Difficulty date: August 27, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 28,281 hours, 16,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOOR BEAM CRACKED AT BS 727B, LBL 45.5.  REPAIRED CHORD IAW EA.
